Translator Disclaimer
2020 Critical Neumann problems with asymmetric nonlinearity
Francisco Odair de Paiva, Wallisom Rosa
Topol. Methods Nonlinear Anal. 56(1): 117-127 (2020). DOI: 10.12775/TMNA.2019.120

Abstract

We prove an existence result for a semilinear elliptic equation with superlinear and asymmetric nonlinearity. The asymmetry that we consider is of the type: linear at $-\infty$ and superlinear at $+\infty$. To obtain these results we apply a Linking Theorem.

Citation

Download Citation

Francisco Odair de Paiva. Wallisom Rosa. "Critical Neumann problems with asymmetric nonlinearity." Topol. Methods Nonlinear Anal. 56 (1) 117 - 127, 2020. https://doi.org/10.12775/TMNA.2019.120

Information

Published: 2020
First available in Project Euclid: 16 October 2020

MathSciNet: MR4175073
Digital Object Identifier: 10.12775/TMNA.2019.120

Rights: Copyright © 2020 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.56 • No. 1 • 2020
Back to Top